unusual (i think) cause of migraines

I've had daily migraines for years and tried everything I could find with the only help coming from triptons. Iv'e even been hospitalized. I finally thought what has been constant and came to the conclusion that it was my lisinopril for high blood pressure. I stopped lisinopril and started taking a back-up medicine I had and presto-within a few days my migraines are gone. something so simple and over-looked by all the specialized professionals I've seen amazing.

5 Replies

oldestnewest
  • That's great, Larry. Terrible that you had unnecessary suffering for years, though. It must be hard to come to terms with that.

    My experience is that once one is taking a medication it's very difficult to get doctors to consider side effects. The most common response is to prescribe another medication on top of the first. I didn't realise for years that some of my stomach problems, dizziness, faintness and nosebleeds were due to aspirin, for example. I thought they were part of the migraine. The doctor didn't pick up on it either and suggested an anti nausea drug. Then I took nurofen and had a massively bad reaction afterwards, which I mentioned to a pharmacist - she informed me that if I couldn't take that, I couldn't take aspirin either as they are both NSAIDS.

  • Congratulations Larry on your recovery from Migraine. Sometimes we have to give medical professionals a nudge in the right direction. Enjoy your migraine free days. Kim

  • thx

  • Hi Larry! I also have migraine plus hight blood pressure, and for the past two years the madication that doctors prescribed to me not healping that much and I am still suffering from daily headaches. If u can which can u tell me please which back up madication healped you? Thank you so much!

  • Could I ask which medication you are taking for high blood pressure. I take atenolol but I have found it is still high in the early hours. I don't know if the high pressure causes the migraines I wake with? Many thanks.

You may also like...